# SDR ASAA2023082744977

- Difficulty date: August 27, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64152
- Aircraft time: 20,327 hours, 6,457 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810477
- Part serial: NSN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL PN 147A5710-477 TOP LAYER DAMAGED. GROUNDED - YES. REPAIRED AFT CABIN FLOORPANEL PN 147A5810-477 TOP LAYER. IAW B737-900 SRM 53-00-50-2R-0.
